# SDR ASOA201702051138

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670331994
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 221ALF RT SUPPORT ANGLE CORRODED AFT. SECTION APPROX FS 277.00, RBL 12. REMOVED AND REPLACED RT SUPPORT ANGLE IAW SRM 51-42-00-001-001-A01.
